MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT R; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 420916
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The sales rep indicated the patient was planned to 2 degrees valgus angle.The surgeon ended up resecting femur to 6 degrees and cut an additional 4mm off the tibia.The sales rep indicated the case was planned to psa verse mechanical alignment.The sales rep indicated due to patients larger size it is unusual to have a case planned to 2 degrees valgus angle.When drilling for the tibia the surgeon hit the posterior cortex.The surgeon abandoned the femoral guide and utilized conventional instrumentation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the sales rep indicated the patient was planned to 2 degrees valgus angle.The surgeon ended up resecting femur to 6 degrees and cut an additional 4mm off the tibia.The sales rep indicated the case was planned to psa verse mechanical alignment.The sales rep indicated due to patients larger size it is unusual to have a case planned to 2 degrees valgus angle.When drilling for the tibia the surgeon hit the posterior cortex.The surgeon abandoned the femoral guide and utilized conventional instrumentation.The product was not returned to depuy synthes, however photos were provided for review.See attachment (post op xrays_giddens.Jpg).A screenshot of an x-ray was taken of a postop right tka.No evidence of a product malfunction was observed.Without addition evidence, no further conclusion could be drawn.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: 00057318 and no non-conformances or manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was unconfirmed for trumatch ct cut guide kit r.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review :a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit r product code: 420916 lot number: 00057318 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT CUT GUIDE KIT R
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17885568
Report Number1818910-2023-20394
Device Sequence Number6966382
Product Code OOG
UDI-Device Identifier10603295384861
UDI-Public10603295384861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420916
Device Lot Number00057318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown